Journal of the Mathematical Society of Japan

On some relations concerning the operations $P_{\alpha}$ and $S_{\alpha}$ on classes of sets.

Tadashi OHKUMA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 11, Number 3 (1959), 177-195.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261148276

Digital Object Identifier
doi:10.2969/jmsj/01130177

Mathematical Reviews number (MathSciNet)
MR0114758

Zentralblatt MATH identifier
0092.27902

Subjects
Primary: 04.00

Citation

OHKUMA, Tadashi. On some relations concerning the operations $P_{\alpha}$ and $S_{\alpha}$ on classes of sets. J. Math. Soc. Japan 11 (1959), no. 3, 177--195. doi:10.2969/jmsj/01130177. https://projecteuclid.org/euclid.jmsj/1261148276


Export citation